MAUDE Adverse Event Report: INTUITIVE SURGICAL, INC SUREFORM; SUREFORM 45 RELOAD WHITE

INTUITIVE SURGICAL, INC SUREFORM; SUREFORM 45 RELOAD WHITE
Model Number 48345W-02
Medical Device Problem Code Firing Problem (4011)
Health Effect - Clinical Code Unspecified Tissue Injury (4559)
Date of Event 07/14/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Based on the information provided, the cause of the reported complication cannot be determined.Intuitive surgical, inc (isi) did not receive a da vinci product to perform failure analysis.Stapler logs showed the sureform 45 stapler was installed on the system 2 times and fired 2 white reloads.On each install, the first clamp was successful, and the firings were completed with no pauses for compression.The instrument was then removed and not used in the procedure again.There were no stapler related errors in the logs.
 
Event or Problem Description
It was reported that during a da vinci-assisted nephrectomy surgical procedure, the staple line of a sureform 45 white reload was incomplete, requiring an additional staple line to repair the defect.The procedure was completed robotically.Intuitive surgical, inc.(isi) has attempted to obtain additional information; however, as of the date of this report, no further details have been received.
 
Additional Manufacturer Narrative
Intuitive surgical inc.(isi) received the white sureform 45 reload associated with this complaint.Failure analysis did not confirm the reported event.The reload was returned used and fired.It was not returned with an instrument.Visual inspection displayed no signs of physical damage to the cartridge, knife, pushers, or cover.The cover was removed, and the reload was inspected.There was no damage to the reload or its components.No product issue was identified.
 
Event or Problem Description
Refer to h11 for follow-up information.
 
Additional Manufacturer Narrative
Additional information: intuitive surgical inc.(isi) received the sureform 45 stapler associated with this complaint.Failure analysis did not confirm the reported event.The instrument was placed on an in-house system.The instrument passed recognition and engagement.The instrument clamped, fired, and unclamped successfully.No product issue was found.Based on the investigation results, customer reported issues may be due to other factors unrelated to the product.
 
Event or Problem Description
Refer to h11 for follow-up information.

Brand Name
SUREFORM
Common Device Name
SUREFORM 45 RELOAD WHITE
Manufacturer (Section D)
INTUITIVE SURGICAL, INC
3410 central expressway
santa clara CA 95051
Manufacturer (Section G)
INTUITIVE SURGICAL, INC
3410 central expressway
santa clara CA 95051
Manufacturer Contact
izabel nielson
3410 central expressway
santa clara, CA 95051
4085232100
MDR Report Key22759269
Report Number2955842-2025-33610
Device Sequence Number9447128
Product Code GDW
UDI-Device Identifier10886874117122
UDI-Public(01)10886874117122(10)K10230928
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K183224
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Health Professional
Initial Reporter Occupation Nurse
Remedial Action Other
Type of Report Initial,Followup,Followup
Report Date (Section B) 07/14/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number48345W-02
Device Catalogue Number48345W
Device Lot NumberK10230928
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 07/14/2025
Supplement Date Received by Manufacturer08/13/2025
08/26/2025
Initial Report FDA Received Date08/08/2025
Supplement Report FDA Received Date08/14/2025
09/08/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured09/28/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
N/A
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
DA VINCI INSTRUMENTS AND ACCESSORIES
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown